# SDR UALA2010071502531

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 40,502 hours, 15,792 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R1 DOOR FRAME 20 HAS CORROSION AT FLOOR LEVEL IAW UA-EVA-73955, CAT B REPAIR. AREA BLENDED IAW SRM53-11-12, REO-L01257 AND RAS 705 36370-014-2010. DTA 10-046 CREATED TO TRACK. REINSPECT WITHIN 60 00 CYCLES OR 2.5 YEARS AND EVERY 6000 CYCLES OR 2.5 YEARS THERE A FTER VIA HFEC-NTM51-10-08. CURRTG PTC IS 15792, FIRST REINSPECT DUE AT 21792 CYCLES. NR B7211M BY305679 AND INSPECTED BY LC03. CORROSION WAS ON FWD FACE OF FRAME 20.
